# SDR SWIA2020062351132

- Difficulty date: May 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND LWR INBD SILL ANGLE IS CORRODED (MARKED)    (C-CHECK) RO 6/21/2020   BLENDED PAX DOOR SURROUND LOWER INBD SILL ANGLE REF CRJ700 SRM. OUT OF LIMITS REF CRJ700 SRM. REPLACED PAX DOOR SURROUND LOWER SILL ANGLE (KICK PLATE ANGLE) REF BOMBARDIER DRAWING REV. AE, CRJ700 SRM.
